# SDR DALA2021102006470

- Difficulty date: October 19, 2021
- Submitted: October 20, 2021
- Operation: Air carrier
- Aircraft: N365NW
- Make and model: Airbus A320-212
- Aircraft serial: 964
- Aircraft time: 66,707 hours, 30,925 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3265 CRACK INDICATION WAS FOUND IN HOLE H3 IN CROSSBEAM SPLICI- NG FR16 LH SIDE. CORRECTIVE ACTION: PERFORMED REPAIR PER PRI #594159-14AD REV 0 AND REV 1 AND ER/A #594159-14AD REV.ORIGINAL. (1988974)
